Alert archive / California / Wind Advisories in 2025
Wind Advisory 7, NWS Eureka, CA
NWS Eureka, CA issued this wind advisory at Feb 11, 2025, 1:21 PM PST. It took effect at Feb 13, 2025, 10:00 AM PST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2025, 1:21 PM PST (21:21 UTC)
- In effect from
- Feb 13, 2025, 10:00 AM PST
- Expired
- Feb 14, 2025, 6:00 AM PST
- In force
- 20 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
053 WWUS76 KEKA 112121 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 121 PM PST Tue Feb 11 2025 CAZ115-120530- /O.NEW.KEKA.WI.Y.0007.250213T2000Z-250214T1000Z/ Southern Lake- 121 PM PST Tue Feb 11 2025 ...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO 2 AM PST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Southern Lake. * WHEN...From noon Thursday to 2 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ102-104>106-120530- /O.CON.KEKA.WI.Y.0006.250213T0200Z-250213T1500Z/ Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior-Southern Humboldt Interior- 121 PM PST Tue Feb 11 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 7 AM PST THURSDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Humboldt Interior, Del Norte Interior, and Southwestern Humboldt, mainly over the higher terrain and wind prone areas. * WHEN...From 6 PM Wednesday to 7 AM PST Thursday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka MKK
11 follow-up statements
251 WWUS76 KEKA 112207 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 207 PM PST Tue Feb 11 2025 CAZ104-121000- /O.NEW.KEKA.CW.Y.0014.250212T1000Z-250212T1700Z/ /O.CON.KEKA.WI.Y.0006.250213T0200Z-250213T1500Z/ Southwestern Humboldt- 207 PM PST Tue Feb 11 2025 ...COLD WEATHER ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 7 AM PST THURSDAY... * WHAT...For the Cold Weather Advisory, very cold wind chills as low as 24 expected. For the Wind Advisory, southeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Southwestern Humboldt. * WHEN...For the Cold Weather Advisory, from 2 AM to 9 AM PST Wednesday. For the Wind Advisory, from 6 PM Wednesday to 7 AM PST Thursday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ CAZ115-121000- /O.NEW.KEKA.CW.Y.0014.250212T1000Z-250212T1700Z/ /O.CON.KEKA.WI.Y.0007.250213T2000Z-250214T1000Z/ Southern Lake- Including Lakeport and Knobcone Camp 207 PM PST Tue Feb 11 2025 ...COLD WEATHER ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO 2 AM PST FRIDAY... * WHAT...For the Cold Weather Advisory, very cold wind chills as low as 26 expected. For the Wind Advisory, southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Southern Lake. * WHEN...For the Cold Weather Advisory, from 2 AM to 9 AM PST Wednesday. For the Wind Advisory, from noon Thursday to 2 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ CAZ101-103-121000- /O.NEW.KEKA.CW.Y.0014.250212T1000Z-250212T1700Z/ Coastal Del Norte-Northern Humboldt Coast- Including Fieldbrook, Eureka, McKinleyville, Fortuna, and Fernbridge 207 PM PST Tue Feb 11 2025 ...COLD WEATHER ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... * WHAT...Very cold wind chills as low as 27 expected. * WHERE...Del Norte and Northern Humboldt Coast. * WHEN...From 2 AM to 9 AM PST Wednesday. * IMPACTS...Wind chill values, along with very cold temperatures, can lead to hypothermia with prolonged exposure. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ CAZ113-121000- /O.NEW.KEKA.CW.Y.0014.250212T1000Z-250212T1700Z/ Southeastern Mendocino Interior- Including Talmage, Calpella, and Redwood Valley 207 PM PST Tue Feb 11 2025 ...COLD WEATHER ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... * WHAT...Very cold wind chills as low as 25 expected. * WHERE...Southeastern Mendocino Interior. * WHEN...From 2 AM to 9 AM PST Wednesday. * IMPACTS...Wind chill values, along with very cold temperatures, can lead to hypothermia with prolonged exposure. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ CAZ102-105-106-121000- /O.CON.KEKA.WI.Y.0006.250213T0200Z-250213T1500Z/ Del Norte Interior-Northern Humboldt Interior-Southern Humboldt Interior- 207 PM PST Tue Feb 11 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 7 AM PST THURSDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Humboldt Interior, and Del Norte Interior. * WHEN...From 6 PM Wednesday to 7 AM PST Thursday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JHW
712 WWUS76 KEKA 121042 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 242 AM PST Wed Feb 12 2025 CAZ104-121845- /O.CON.KEKA.CW.Y.0014.000000T0000Z-250212T1700Z/ /O.CON.KEKA.WI.Y.0006.250213T0200Z-250213T1500Z/ Southwestern Humboldt- 242 AM PST Wed Feb 12 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM PST THURSDAY... * WHAT...For the Cold Weather Advisory, very cold wind chills as low as 24. For the Wind Advisory, southeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Southwestern Humboldt. * WHEN...For the Cold Weather Advisory, until 9 AM PST this morning. For the Wind Advisory, from 6 PM this evening to 7 AM PST Thursday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ CAZ115-121845- /O.CON.KEKA.CW.Y.0014.000000T0000Z-250212T1700Z/ /O.CON.KEKA.WI.Y.0007.250213T2000Z-250214T1000Z/ Southern Lake- Including Knobcone Camp and Lakeport 242 AM PST Wed Feb 12 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO 2 AM PST FRIDAY... * WHAT...For the Cold Weather Advisory, very cold wind chills as low as 23. For the Wind Advisory, southwest winds 15 to 25 mph with gusts up to 55 mph expected. * WHERE...Southern Lake. * WHEN...For the Cold Weather Advisory, until 9 AM PST this morning. For the Wind Advisory, from noon Thursday to 2 AM PST Friday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ CAZ101-103-121700- /O.CON.KEKA.CW.Y.0014.000000T0000Z-250212T1700Z/ Coastal Del Norte-Northern Humboldt Coast- Including Fieldbrook, Eureka, Fortuna, McKinleyville, and Fernbridge 242 AM PST Wed Feb 12 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Very cold wind chills as low as 24. * WHERE...Del Norte and Northern Humboldt Coast. * WHEN...Until 9 AM PST this morning. * IMPACTS...Wind chill values, along with very cold temperatures, can lead to hypothermia with prolonged exposure. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ CAZ113-121700- /O.CON.KEKA.CW.Y.0014.000000T0000Z-250212T1700Z/ Southeastern Mendocino Interior- Including Talmage, Calpella, and Redwood Valley 242 AM PST Wed Feb 12 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Very cold wind chills as low as 25. * WHERE...Southeastern Mendocino Interior. * WHEN...Until 9 AM PST this morning. * IMPACTS...Wind chill values, along with very cold temperatures, can lead to hypothermia with prolonged exposure. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ CAZ102-105-106-121845- /O.CON.KEKA.WI.Y.0006.250213T0200Z-250213T1500Z/ Del Norte Interior-Northern Humboldt Interior-Southern Humboldt Interior- 242 AM PST Wed Feb 12 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM PST THURSDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Humboldt Interior and Del Norte Interior mainly over the higher terrain and wind prone areas. * WHEN...From 6 PM this evening to 7 AM PST Thursday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka
209 WWUS76 KEKA 121720 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 920 AM PST Wed Feb 12 2025 CAZ104-130130- /O.EXP.KEKA.CW.Y.0014.000000T0000Z-250212T1700Z/ /O.CON.KEKA.WI.Y.0006.250213T0200Z-250213T1500Z/ Southwestern Humboldt- 920 AM PST Wed Feb 12 2025 ...COLD WEATHER ADVISORY HAS EXPIRED... ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM PST THURSDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Southwestern Humboldt. * WHEN...From 6 PM this evening to 7 AM PST Thursday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ115-130130- /O.EXP.KEKA.CW.Y.0014.000000T0000Z-250212T1700Z/ /O.CON.KEKA.WI.Y.0007.250213T2000Z-250214T1000Z/ Southern Lake- Including Lakeport and Knobcone Camp 920 AM PST Wed Feb 12 2025 ...COLD WEATHER ADVISORY HAS EXPIRED... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO 2 AM PST FRIDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph expected. * WHERE...Southern Lake. * WHEN...From noon Thursday to 2 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ101-103-113-121830- /O.EXP.KEKA.CW.Y.0014.000000T0000Z-250212T1700Z/ Coastal Del Norte-Northern Humboldt Coast-Southeastern Mendocino Interior- Including Fieldbrook, Redwood Valley, McKinleyville, Fortuna, Fernbridge, Talmage, Calpella, and Eureka 920 AM PST Wed Feb 12 2025 ...COLD WEATHER ADVISORY HAS EXPIRED... $$ CAZ102-105-106-130130- /O.CON.KEKA.WI.Y.0006.250213T0200Z-250213T1500Z/ Del Norte Interior-Northern Humboldt Interior-Southern Humboldt Interior- 920 AM PST Wed Feb 12 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM PST THURSDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Humboldt Interior, and Del Norte Interior. * WHEN...From 6 PM this evening to 7 AM PST Thursday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JHW
440 WWUS76 KEKA 122213 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 213 PM PST Wed Feb 12 2025 CAZ102-104>106-130615- /O.CON.KEKA.WI.Y.0006.250213T0200Z-250213T1500Z/ Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior-Southern Humboldt Interior- 213 PM PST Wed Feb 12 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM PST THURSDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Humboldt Interior, Del Norte Interior, and Southwestern Humboldt, mainly over the higher terrain and wind prone areas. * WHEN...From 6 PM this evening to 7 AM PST Thursday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ115-130615- /O.CON.KEKA.WI.Y.0007.250213T2000Z-250214T1000Z/ Southern Lake- 213 PM PST Wed Feb 12 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO 2 AM PST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Southern Lake. * WHEN...From noon Thursday to 2 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka MKK
095 WWUS76 KEKA 130604 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1004 PM PST Wed Feb 12 2025 CAZ102-104>106-131415- /O.CON.KEKA.WI.Y.0006.000000T0000Z-250213T1500Z/ Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior-Southern Humboldt Interior- 1004 PM PST Wed Feb 12 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Humboldt Interior, Del Norte Interior, and Southwestern Humboldt, mainly over the higher terrain and wind prone areas. * WHEN...Until 7 AM PST Thursday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ115-131415- /O.CON.KEKA.WI.Y.0007.250213T2000Z-250214T1000Z/ Southern Lake- 1004 PM PST Wed Feb 12 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO 2 AM PST FRIDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph expected. * WHERE...Southern Lake. * WHEN...From noon Thursday to 2 AM PST Friday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JLW
924 WWUS76 KEKA 131341 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 541 AM PST Thu Feb 13 2025 CAZ102-104>106-131500- /O.CON.KEKA.WI.Y.0006.000000T0000Z-250213T1500Z/ Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior-Southern Humboldt Interior- 541 AM PST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... * WHAT...South winds 20 to 25 mph with gusts up to 50 mph. * WHERE...Humboldt Interior, Del Norte Interior, and Southwestern Humboldt, mainly over the higher terrain and wind prone areas. * WHEN...Until 7 AM PST this morning. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ115-132145- /O.CON.KEKA.WI.Y.0007.250213T2000Z-250214T1000Z/ Southern Lake- 541 AM PST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 2 AM PST FRIDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Southern Lake. * WHEN...From noon today to 2 AM PST Friday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka ZVS
596 WWUS76 KEKA 131445 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 645 AM PST Thu Feb 13 2025 CAZ102-104>106-131545- /O.EXP.KEKA.WI.Y.0006.000000T0000Z-250213T1500Z/ Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior-Southern Humboldt Interior- 645 AM PST Thu Feb 13 2025 ...WIND ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING... The threat has ended. $$ CAZ115-132245- /O.CON.KEKA.WI.Y.0007.250213T2000Z-250214T1000Z/ Southern Lake- 645 AM PST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 2 AM PST FRIDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Southern Lake. * WHEN...From noon today to 2 AM PST Friday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka ZVS
958 WWUS76 KEKA 131752 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 952 AM PST Thu Feb 13 2025 CAZ115-140200- /O.EXT.KEKA.WI.Y.0007.250213T1800Z-250214T1400Z/ Southern Lake- Including Middletown 952 AM PST Thu Feb 13 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PST FRIDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Southern Lake. * WHEN...Until 6 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds are expected to better mix to lower elevations this afternoon with gusts over 40 mph around Clear Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JHW
838 WWUS76 KEKA 140148 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 548 PM PST Thu Feb 13 2025 CAZ115-141000- /O.CON.KEKA.WI.Y.0007.000000T0000Z-250214T1400Z/ Southern Lake- Including Middletown 548 PM PST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY... * WHAT...Southwest winds 15 to 20 mph with gusts up to 45 mph. * WHERE...Southern Lake. * WHEN...Until 6 AM PST Friday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds are expected to better mix to lower elevations this evening with gusts over 25 to 35 mph around Clear Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JLW
728 WWUS76 KEKA 140948 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 148 AM PST Fri Feb 14 2025 CAZ115-141400- /O.CON.KEKA.WI.Y.0007.000000T0000Z-250214T1400Z/ Southern Lake- Including Middletown 148 AM PST Fri Feb 14 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... * WHAT...West winds 10 to 20 mph with gusts up to 45 mph. * WHERE...Southern Lake. * WHEN...Until 6 AM PST early this morning. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka ZVS
110 WWUS76 KEKA 141330 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 530 AM PST Fri Feb 14 2025 CAZ115-141430- /O.EXP.KEKA.WI.Y.0007.000000T0000Z-250214T1400Z/ Southern Lake- Including Middletown 530 AM PST Fri Feb 14 2025 ...WIND ADVISORY WILL EXPIRE AT 6 AM PST EARLY THIS MORNING... The threat has ended. $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka ZVS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this wind advisory went out at Feb 11, 4:58 AM PST, 8 hours 23 minutes earlier.
Area forecast discussion, Feb 11, 4:58 AM PST, 8 hours 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
458 AM PST Tue Feb 11 2025
.SYNOPSIS...Cool and dry conditions will continue through Tuesday. A
storm approaches Wednesday and moves onshore Thursday, bringing
gusty south wind and rain. Low elevation snow is possible in Trinity
county Thursday.
&&
.DISCUSSION...Cold, dry air persists this morning with gentle
offshore flow reinforcing clear skies along the coast while low
clouds and fog have formed in many interior river valleys overnight.
Cool temps continue today and Wednesday, while high cloud begins to
stream overhead today as moisture from a weak disturbance passes
mostly to the south of the area. This may bring drizzle to southern
Mendocino and a dusting of snow to the mountains in southern Lake
county late tonight.
Cool and dry weather comes to an end late Wednesday as a storm
approaches the West Coast. Winds will begin to turn southerly
Wednesday afternoon, and accelerate Wednesday night. Winds are
currently forecast to remain sub-advisory, with gusts reaching 30 to
40 mph for coastal headlands and ridges early Thursday morning.
Moderate precipitation is then forecast to develop Thursday as a
surface low moves onshore. Thanks to the relatively deep upper level
trough associated with this low, the heaviest precipitation will be
focused across the southern half of the area, with the higher
amounts in higher terrain areas. Currently, 2 to 3 inches of rain is
forecast across Mendocino and Lake Counties with 1 to 2 inches for
Humboldt and Del Norte. The low pressure system may enhance some
rain rates which could increase the risk of urban and small stream
flooding, primarily in Mendocino and Lake counties, but the overall
risk looks minor. That said, flooding concerns will be especially
elevated in Lake County with the elevated water level of Clear Lake
possibly exacerbating small stream and urban flooding in the area.
Otherwise, overall rain amounts pose only minor mainstem river
concerns.
Snow levels begin very low as this system moves onshore late
Wednesday night. There is potential for precip to start as snow
above 2500 ft in Lake county overnight Wednesday, however current
guidance is split on whether this will occur or not. Southerly flow
will help rapidly increase snow levels ahead of the strongest rain,
with snow levels quickly rising to above 4000 feet early Thursday
morning outside of Trinity county. This type of setup is ideal for
upslope flow and cold air trapping to help keep low snow levels in
Trinity County, perhaps as low as 1500 feet. This would allow for
substantial (4 to 8 inches) snow all along highways 199, 36, and 3
including Weaverville. Latest deterministic guidance continues to
depict heavy snow to the valley floor in Trinity with the onset of
precip early Thursday morning, then levels slowly rise Thursday
afternoon, possibly reaching above 2500 ft by the evening. Showers
continue across the area Thursday night into Friday morning
Ensembles show good agreement in a ridge filling in aloft Friday
afternoon and Saturday, shutting off the precip with dry weather
likely during this period. Another trough is then forecast to
approach the CA/OR border sometime Sunday to Monday, possibly
bringing beneficial precip primarily to Humboldt and Del Norte
counties.
&&
.AVIATION...VFR conditions prevailed overnight with light offshore
flow at both coastal terminals. UKI has so far evaded fog once again
this morning with a wide dewpoint spread at the surface. Light
northwesterly winds will redevelop along the coast this afternoon,
with brief gusts 10 to 15 knots possible at CEC. Increasing high
level cloud cover will move in this afternoon as a weak low pressure
system approaches the CA coast. MVFR to IFR ceilings <2000 feet are
likely at UKI by late tonight and early Wednesday morning; HREF only
indicates a 20% chance of light precip/drizzle as the heavier
rainfall stays further south.
&&
.MARINE...Northerly winds and seas will diminish late this morning and
early afternoon as a weak system approaches the waters. Light E/SE
flow will develop as wave heights fall to 5 to 6 feet. This brief
reprieve will be short lived as a stronger area of low pressure
deepens off the coast of the PNW. Strong southerly winds are likely
to develop along a frontal boundary late Wednesday night, with gale
force gusts 35 to 40 knots possible in the outer waters and areas
around Cape Mendocino. Steep 10 to 12 foot seas produced by these
winds will potentially be further enhanced by a large nearshore
westerly swell filling into the waters on Friday, with significant
wave heights 18 to 20 feet possible.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Cold Weather Advisory until 9 AM PST this morning for
CAZ101>104-109-110-112-113-115.
Winter Storm Watch from Wednesday evening through late
Thursday night for CAZ107-108.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 AM PST this morning for PZZ450.
Small Craft Advisory until 3 PM PST this afternoon for
PZZ455.
Hazardous Seas Warning until 9 AM PST this morning for
PZZ470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 8:50 AM PST | Gale Watch | EKA | 12 hr | |
| Feb 11, 8:50 AM PST | Small Craft Advisory | EKA | 9 hr | |
| Feb 11, 12:40 PM PST | Winter Storm Warning | EKA | Trinity | 63 hr |
| Feb 11, 12:44 PM PST | Wind Advisory | EKA | Del Norte, Humboldt | 42 hr |
| Feb 11, 1:42 PM PST | Flood Watch | EKA | Lake, Mendocino | 50 hr |
| Feb 11, 2:07 PM PST | Cold Weather Advisory | EKA | Del Norte, Humboldt, Mendocino | 19 hr |
Nearby
Wind Advisories in California, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.